# SDR DALA2019040532219

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 88,054 hours, 40,178 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA OF 1.375" X 1.250" WAS FOUND ON TRAILING EDGE WEDGE UPPER SKIN SLAT 10 SS=780. SUMMARY OF N.R.C. SERIAL NO. 103: DISBONDED AREA AT TRAILING EDGE WEDGE UPPER SKIN SLAT 10 STA. SS=780 WAS REPAIRED PER B-757-200 S.R.M. 57-43-02-2R-1 AND PER B- 757-200 S.R.M. 51-70-10-2R-4. REPAIR CLASS III WAS PERFORMED. PERFORM A DETAILED INSPECTION NO LATER THAN 6 MONTHS OR 600 TRAILING EDGE WEDGE FLIGHT CYCLES, WHICHEVER OCCURS FIRST PER B757-200 SRM 57 43-02 REPAIR 1 NOTE E AND SERVICE BULLETIN 757-57-0066 REVISION 1, PARAGRAPH 1.E. COMPLIANCE, TABLE 1 AND PARAGRAPH 3B PART 5 AND PERFORM ULTRASONIC LOW FREQUENCY BOND TEST INSPECTION OR NO LATER THAN 6 MONTHS OR 600 TRAILING EDGE WEDGE FLIGHT CYCLES, WHICHEVER OCCURS FIRST PER B757-200 SRM 57-43-02 REPAIR 1 NOTE E AND SERVICE BULLETIN 757-57-0066 REVISION 1, PARAGRAPH 1.E. COMPLIANCE, TABLE 1 AND PARAGRAPH 3B PART 5.
